# SDR C2XA00IA247

- Difficulty date: August 1, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 12007993612
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLL - FLT 3463 - DURING POST-FLIGHT INSPECTION, THE CREW REPORTED THAT THE RIGHT HYDRAULIC SERVICE DOOR WAS MISSING.  MAINTENANCE REPLACED THE RIGHT HYDRAULIC SERVICE DOOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
